guaifenesin related to high blood pressure??

Discussion in 'Fibromyalgia Main Forum' started by wysone, Aug 16, 2008.

  1. wysone

    wysone New Member

    Hello out there.
    New here and just started on guaifenesin for fibro. On it a week and my blood pressure (which has always been normal)
    has skyrocketed to 160 over 100. NEVER had this happen to me before. Anyone know of this happening?? Looks like I will have to stop and see what happens. I am disappointed as I had my hopes up on getting better.
  2. charlenef

    charlenef New Member

    i dont know if this was related to the guai or not but my blood count was down to 8.5 and i had to get 3 iron ivs to bring it up i stopped the guai back in dec and now just started dribose to try and help
  3. wysone

    wysone New Member

    I was taking just the regular guaifenesin put out by Mucinex. That was the only ingredient in it. I was splitting the pill (600 mg) and taking one half in the morning and the other half at night.
    My pharmacist said it is possible to increase blood pressure---not exactly a side effect that is common but could occur. Everyones body is different. Also he said it could be one of the fillers thats in the pill that could of increased my blood pressure. I stopped taking it this past Saturday and my blood pressure is still high--but doc said it could take a couple more days to totally get out of my system. So I just wait and see.
  4. Jbeard

    Jbeard New Member

    Hi,
    I am interested in the grapeseed extract. Does it combat the fatigue?? I am so tired my house may be condemmed
  5. quanked

    quanked Member

  6. lonna1

    lonna1 New Member

    I have the same problem. It raises my blood pressure too. Mine is normally just right so I no longer use it.